Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

crazy periods: Is it the steriods or Lemtrada or both?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    crazy periods: Is it the steriods or Lemtrada or both?

    Hey everyone, Last August I had my first round of Lemtrada with five days of IV steriods. Since then my periods have been crazy. I'm not sure which is to blame. I would like to get a better handle on it before I see my OB/GYN for my yearly.

    Since August my periods have become unpredictable. Sometimes they even come a week early but not every month. This happened last month even though the steroids are completely out of my system. Besides that the cramping has been significantly worse the week before my period starts.

    Another crazy thing, I started my period the day I started Lemtrada. I bleed really heavy those first couple of days. However, my bleeding stopped during the time I was in the infusion chair. They always gave the steroids in the first hour and then Lemtrada after. It's been too long for me to remember if one or the other was worse.

    So here are some questions:
    1. Have steroids caused major cramping during PMS for anyone else? even months afterwards?

    2. Have steroids changed menstrual cycles by days or weeks for anyone?

    3. Has anyone had any experience with Lemtrada doing this too?

    4. I am 35 so could this be Pre-menopause? I gosh that sentence makes me feel old... I know I know, I'm not

    Thanks everyone, for any advice you can give.

    #2
    I think it may be the Lemtrada. I finished my second year last month and for the first couple of months last year my periods were heavier. My first month blood tests showed low and misshapen platlets as well, which contributed to easier bruising. This year has been the same. It went away after 2 months the first year.

    Comment

    Working...
    X